Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-06-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default bipolar and Tileptal

I have been bipolar for over 20 years and have been on Lithium consistently and other meds off and on. The last few years - more on than off. I am now taking Effexor, Lithium and was recently started on Trileptal for a mood stabilizer. I have tremors and feel jittery and anxious alot of the time. Any suggestions? Will these side effects subside over time if I persist?
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My 11 yo ADHD son has been taking trileptal for 2+months. He was on strattera and we noticed him having severe bouts of anger which just wasn't like him. Clenching fist, grinding teeth anger! He was also hallucinating and depressed. We attributed it to the strattera. We immediately took him off strattera and the Dr. put him on Trileptal to help control the anger which we felt was a built up side effect of the other med. The anger has diminished somewhat but we don't see alot of benefit from the trileptal. I really think it is just the strattera finally being out of his system.
Reply With Quote
  #3  
Old 09-12-2007, 02:40 PM
Unregistered
Guest
 
Posts: n/a
Default BPMD

My experience is veriy similar to yours - Lithium x20 yrs, other antidepressants, recently Effexor, now Trileptal for about 2 years. Weight gain, fatigue++, anxious, annoying eye movement. I want off of it. I also have a seizure disorder due to sleep deprivation and the Doc's insist I take antiseizure meds even though the last seizure was several years ago and only in my sleep after being deprived of sleep. Frustrated and able to accomplish so little. We must be our own advocate!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Tileptal (seizures seem worse??) Sbug Trileptal 0 05-09-2008 01:29 PM
bipolar michelle Provigil 0 12-03-2005 06:00 AM
bipolar shep Abilify 0 12-02-2005 06:00 AM
Bipolar Laura Abilify 0 06-07-2005 05:00 AM
Bipolar BJ Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:28 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.